Alert archive / Texas / Tornado Warnings in 2019
Tornado Warning 63, NWS Amarillo, TX
NWS Amarillo, TX issued this tornado warning at May 26, 2019, 11:27 PM CDT for Oldham County, Potter County, Texas. It was in force for 28 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2019, 11:27 PM CDT (04:27 UTC)
- Expired
- May 26, 2019, 11:55 PM CDT
- In force
- 28 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Oldham County, TX, Potter County, TX
The radar
The Amarillo radar (KAMA), 45 km from the middle of the area, began a volume at 04:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 12:00 AM CDT | HAIL 1 | 1 W Valley De Oro, TX | |
| May 27, 12:04 AM CDT | HAIL 1.25 | Valley De Oro, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 7:55 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 4.5 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1501 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 659 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 219 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 4.6
The text
As transmitted.
907
WFUS54 KAMA 270427
TORAMA
TXC359-375-270515-
/O.NEW.KAMA.TO.W.0063.190527T0427Z-190527T0515Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Amarillo TX
1127 PM CDT Sun May 26 2019
The National Weather Service in Amarillo has issued a
* Tornado Warning for...
Southeastern Oldham County in the Panhandle of Texas...
Western Potter County in the Panhandle of Texas...
* Until 1215 AM CDT.
* At 1127 PM CDT, a severe thunderstorm capable of producing a
tornado was located over Wildorado, or 8 miles east of Vega, moving
northeast at 40 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Amarillo, Valley De Oro and Wildorado.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3519 10235 3529 10242 3557 10206 3532 10182
3518 10223
TIME...MOT...LOC 0427Z 235DEG 36KT 3525 10228
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
Beat2 follow-up statements
453
WWUS54 KAMA 270436
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
1136 PM CDT Sun May 26 2019
TXC359-375-270515-
/O.CON.KAMA.TO.W.0063.000000T0000Z-190527T0515Z/
Oldham TX-Potter TX-
1136 PM CDT Sun May 26 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR
SOUTHEASTERN OLDHAM AND WESTERN POTTER COUNTIES...
At 1136 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles northeast of Wildorado, or 14 miles east of Vega,
moving northeast at 40 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Valley De Oro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3523 10228 3532 10232 3557 10206 3532 10182
3523 10219
TIME...MOT...LOC 0436Z 235DEG 36KT 3530 10219
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
Beat983
WWUS54 KAMA 270455
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
1155 PM CDT Sun May 26 2019
TXC359-375-270505-
/O.CAN.KAMA.TO.W.0063.000000T0000Z-190527T0515Z/
Oldham TX-Potter TX-
1155 PM CDT Sun May 26 2019
...THE TORNADO WARNING FOR SOUTHEASTERN OLDHAM AND WESTERN POTTER
COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled. However small hail is
still possible with this thunderstorm.
A Tornado Watch remains in effect until 200 AM CDT for the Panhandle
of Texas.
LAT...LON 3523 10228 3532 10232 3557 10206 3532 10182
3523 10219
TIME...MOT...LOC 0454Z 235DEG 36KT 3541 10200
$$
BeatWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at May 26, 6:46 PM CDT, 4 hours 41 minutes earlier.
Area forecast discussion, May 26, 6:46 PM CDT, 4 hours 41 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
646 PM CDT Sun May 26 2019
.AVIATION...
Southeast surface winds gusting to around 30 kt for the next few
hours will supply moisture and convergence into advancing line of
strong to severe thunderstorms currently over eastern New Mexico.
Expect that thunderstorms will impact our terminals between 01z
and 04z Monday, with heavy rain and surface gusts of 40 kt or
higher. Northern terminals expected to return to VFR conditions
by 05z, with AMA remaining in IFR ceilings through the night.
All terminals expected to remain under VFR conditions during the
day on Monday. Amendments will issued as needed.
Cockrell
&&
.PREV DISCUSSION... /Issued 458 PM CDT Sun May 26 2019/
SHORT TERM...Tonight...
MESOSCALE UPDATE...issued 1256 PM still valid
.Severe weather and heavy rain possible today...
* Synoptic Overview: A mid-level trough is entering western Arizona
as noted in current satellite water vapor imagery. The closed low
associated with this trough has come onshore of northern
California early this morning. As the low continues to push south
southeast today, the upper level trough continues to move east as
it takes on a negative tilt. A vorticity maximum is associated
with the southern edge of the trough will help provide a forcing
for storms later this evening. Multiple shortwaves will be ejected
ahead of the trough starting early this afternoon and through
tonight. A strong 200 mb jet left exit region will provide large
scale forcing for ascent between 00z to 06z. Strong southwesterly
winds will continue to pump moisture into the Panhandle region
providing sufficient moisture with the lift. Winds will increase
through the evening as the low level jet ramps up, which will also
strengthen any storms through the evening hours.
* Mesoscale Discussion: The dryline is currently setting up across
central Colorado and eastern New Mexico with a 40 degree dewpoint
spread and will slowly progress east through the next few hours.
The entire Panhandles will be in the moist sector this afternoon
as storms begin to initiate along the dryline at the New
Mexico/Texas border. Current satellite shows minimal clearing in
the western Oklahoma Panhandle and far northwestern Texas
Panhandle. This could potentially create a differential heating
boundary where storms are more likely to train. Soundings show a
decent capping inversion, so with the lack of heating this morning
there could be some issues getting storms to fire especially
ahead of the main shortwave. MLCAPE values this afternoon are
between 2500-3000 J/kg with increasing values up to 3000-3500
J/kg through the evening. Mid-level lapse rates are 8-9 C/km this
afternoon, which supports strong buoyancy for very large hail.
Effective bulk shear increases this afternoon with 40-50 knots and
0-1 km SRH values up to 100 m2/s2. By the evening hours the shear
increases to 50-60 knots with 0-1 km SRH values up to 200 m2/s2.
PWAT values suggest most of the Panhandles may see values of 1 to
1.5 inches of rainfall.
* Threats and timing: Storms are looking to initiate around 2 to 4
PM in the western Panhandles. Any storms that fire in the
afternoon hours will start discrete before a strong shortwave
trough pushes through between 6 to 8 PM and storms become linear
in a QLCS fashion. Threats for this afternoon will be very large
hail and a few tornadoes are possible before the low level jet
kicks in during the evening and storms become more of a damaging
winds and tornado threat. All hazards are possible today,
especially flash flooding in areas where storms have continued to
pass over in the last week.
* Summary: Storms may struggle to break the cap under current
conditions, but once storms start to initiate they will likely
become severe with all threats in play. Very large hail and a few
tornadoes are the main threats this afternoon, but as the evening
continues the threat for damaging winds and tornadoes increases.
Heavy rainfall will create flash flooding across portions of the
Panhandles and lightning will be a big threat for any outdoor
activities.
Rutt
LONG TERM...Monday through Sunday...
Models in poor agreement regarding movement of dryline on Monday,
but expect that it will move about halfway through the Texas and
Oklahoma Panhandles during the day. Expect that atmosphere will
remain capped in eastern sections with no thunderstorms expected.
Shear is expected to be much lower than in recent days. Slight
chance of evening thunderstorms kept in east and south-central
sections Monday evening however, as a shortwave trof moves
through.
Tuesday expected to be dry as dryline moves well east of the
area. Could see a few thunderstorms in the southeast on
Wednesday as some moisture makes a modest return, and in the
northwest Wednesday night following a weak frontal passage.
Poor agreement between models Thursday and beyond. General
pattern should be moderate southwest flow aloft, with better
moisture in place by Friday night. Slight chance for
thunderstorms will be in forecast Thursday night and Friday, with
better chances Friday night through the weekend, with eastern
sections likely to be most favored.
Cockrell
HYDROLOGY...
Abundant deep moisture and instability will allow for
thunderstorms to be efficient rain producers. Eastern half of the
forecast area has received 2 to 5 inches of rain over the past 4
days. Some creeks and rivers are at bankfull. Flood Watch will
remain in effect for all but western-most column of Panhandle
Counties. 03
&&
.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX 61 87 55 79 50 / 70 5 5 0 5
Beaver OK 60 88 58 81 50 / 70 5 10 5 0
Boise City OK 52 83 47 75 44 / 60 0 5 5 5
Borger TX 60 88 58 81 52 / 70 5 5 0 0
Boys Ranch TX 58 88 53 80 49 / 70 5 5 0 0
Canyon TX 60 88 54 80 50 / 60 5 5 0 5
Clarendon TX 64 87 60 82 53 / 70 10 20 5 5
Dalhart TX 52 85 50 78 46 / 60 0 5 0 5
Guymon OK 55 87 53 79 48 / 60 5 5 0 0
Hereford TX 61 88 53 79 50 / 60 5 5 0 5
Lipscomb TX 60 86 61 81 52 / 70 10 20 5 5
Pampa TX 59 86 56 78 50 / 70 10 10 5 5
Shamrock TX 66 85 63 83 55 / 70 10 20 10 10
Wellington TX 67 87 65 86 56 / 60 10 20 10 10
&&
.AMA Watches/Warnings/Advisories...
TX...Flood Watch until 1 AM CDT Monday for the following zones:
Armstrong...Carson...Collingsworth...Donley...Gray...
Hansford...Hemphill...Hutchinson...Lipscomb...Moore...
Ochiltree...Palo Duro Canyon...Potter...Randall...Roberts...
Sherman...Wheeler.
OK...Flood Watch until 1 AM CDT Monday for the following zones:
Beaver...Texas.
&&
03/03Hazardous weather outlook, May 26, 4:02 PM CDT, 7 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 402 PM CDT Sun May 26 2019 OKZ001>003-TXZ001>020-317-271100- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 402 PM CDT Sun May 26 2019 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...Through Tonight. Strong to severe thunderstorms are expected across the Texas and Oklahoma Panhandles. Large hail, damaging winds and tornadoes are possible through this evening. Heavy rains will likely accompany the stronger storms, possibly leading to localized flooding or flash flooding. As area streams, creeks and rivers are showing signs of approaching bankfull, heavy rainfall could cause areal flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Thunderstorms are also possible on Monday night, with some storms possibly becoming severe. Thunderstorms will be possible Wednesday and Wednesday night across parts of the Panhandles. Chances for thunderstorms increase to include all of the Panhandles Thursday night through Friday night, and for the southeast half of the Combined Panhandles on Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed through this evening. Cockrell
In the hours before
Local storm report, May 26, 9:48 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
948 PM CDT SUN MAY 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 PM FLOOD 1 NNE AMARILLO 35.21N 101.82W
05/26/2019 POTTER TX PUBLIC
PUBLIC REPORT OF WATER ON ROAD UP TO AND SLIGHTLY OVER
THE SIDEWALK.
&&
EVENT NUMBER AMA1900804
HOFFEDITZLocal storm report, May 26, 9:54 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
954 PM CDT SUN MAY 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM TSTM WND GST 1 W HOOKER 36.86N 101.23W
05/26/2019 M82 MPH TEXAS OK MESONET
&&
EVENT NUMBER AMA1900805
BIEDALocal storm report, May 26, 10:05 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1005 PM CDT SUN MAY 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0937 PM TSTM WND DMG 4 N OPTIMA 36.82N 101.35W
05/26/2019 TEXAS OK EMERGENCY MNGR
SEVERAL POWER POLES LEANING OVER NEAR MILE 38 AND ROAD
M NORTH OF OPTIMA.
&&
EVENT NUMBER AMA1900806
BIEDASpecial weather statement, May 26, 10:30 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Amarillo TX
1030 PM CDT Sun May 26 2019
OKZ003-TXZ004-005-270415-
Beaver OK-Ochiltree TX-Lipscomb TX-
1030 PM CDT Sun May 26 2019
...SIGNIFICANT WEATHER ADVISORY FOR BEAVER...LIPSCOMB AND EASTERN
OCHILTREE COUNTIES UNTIL 1115 PM CDT...
At 1030 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles east of Mocane to near Booker to 8
miles south of Wolf Creek Park. Movement was east at 55 mph.
Up to nickel size hail and wind gusts of up to 55 mph will be
possible with these storms.
Locations impacted include...
Lipscomb, Beaver, Booker, Forgan, Follett, Higgins, Darrouzett, Gate,
Knowles, Wolf Creek Park, Elmwood, Mocane and Slapout.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
&&
A Tornado Watch remains in effect until 200 AM CDT for the Panhandle
of Oklahoma...and the Panhandle of Texas.
LAT...LON 3606 10000 3606 10076 3607 10076 3700 10056
3700 10000
TIME...MOT...LOC 0330Z 247DEG 48KT 3687 10043 3644 10050 3610 10061
FergusonSpecial weather statement, May 26, 11:02 PM CDT, 25 minutes before
Special Weather Statement National Weather Service Amarillo TX 1102 PM CDT Sun May 26 2019 TXZ004-005-009-010-013>015-018>020-270445- Hemphill TX-Gray TX-Wheeler TX-Ochiltree TX-Roberts TX-Donley TX- Lipscomb TX-Carson TX-Collingsworth TX-Armstrong TX- 1102 PM CDT Sun May 26 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LIPSCOMB...WHEELER... EASTERN ARMSTRONG...SOUTHEASTERN CARSON...GRAY...COLLINGSWORTH... EASTERN ROBERTS...HEMPHILL...SOUTHEASTERN OCHILTREE AND DONLEY COUNTIES UNTIL 1145 PM CDT... At 1101 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from 15 miles south of Wolf Creek Park to 13 miles southwest of Goodnight. Movement was northeast at 45 mph. Dime size hail and wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Pampa, Lipscomb, Canadian, Wellington, Clarendon, Shamrock, Miami, Briscoe, Wheeler, Mclean, Groom, Lefors, Howardwick, Higgins, Hedley, Dodson, Lelia Lake, Lake Mcclellan, Twitty and Lake Marvin. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3475 10139 3620 10054 3634 10000 3476 10002 TIME...MOT...LOC 0401Z 240DEG 37KT 3599 10064 3488 10132 Bieda
Local storm report, May 26, 11:26 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1126 PM CDT SUN MAY 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM HAIL VEGA 35.25N 102.43W
05/26/2019 M1.25 INCH OLDHAM TX LAW ENFORCEMENT
SHERIFF REPORTED HALF DOLLAR SIZE HAIL.
&&
EVENT NUMBER AMA1900807
BIEDAThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:02 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley, Oldham | 58 min |
| May 26, 7:09 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 66 min |
| May 26, 7:17 PM CDT | Tornado Warning | AMA | Hartley, Oldham | 28 min |
| May 26, 7:25 PM CDT | Tornado Warning | AMA | Hartley | 20 min |
| May 26, 7:39 PM CDT | Tornado Warning | AMA | Hartley, Oldham | 36 min |
| May 26, 7:52 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley, Moore, Sherman | 53 min |
| May 26, 8:05 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham, Potter, Randall | 55 min |
| May 26, 8:14 PM CDT | Tornado Warning | AMA | Hartley, Moore, Sherman | 31 min |
| May 26, 8:40 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hansford, Hartley, Hutchinson, Moore, Sherman | 65 min |
| May 26, 8:43 PM CDT | Tornado Warning | AMA | Hansford, Sherman | 32 min |
| May 26, 8:52 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Deaf Smith, Oldham, Potter, Randall | 53 min |
| May 26, 9:32 PM CDT | Areal Flood Advisory | AMA | Potter, Randall | 118 min |
| May 26, 9:36 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Lipscomb, Ochiltree | 54 min |
| May 26, 9:42 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Potter, Randall | 63 min |
| May 26, 9:46 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Randall | 29 min |
| May 26, 10:30 PM CDT | Special Weather Statement | AMA | Lipscomb | 45 min |
| May 26, 10:38 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb | 53 min |
| May 26, 10:51 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 43 min |
| May 26, 11:02 PM CDT | Special Weather Statement | AMA | Collingsworth, Donley, Gray, Hemphill, Wheeler | 43 min |
| May 26, 11:12 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Lipscomb, Ochiltree, Roberts, Wheeler | 63 min |
| May 26, 11:13 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Collingsworth, Donley, Gray, Wheeler | 62 min |
| May 26, 11:14 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Moore, Oldham, Potter | 61 min |
| May 26, 11:21 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Donley, Randall | 54 min |
| May 26, 11:42 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Oldham | 63 min |
| May 27, 12:00 AM CDT | Tornado Warning | AMA | Moore, Oldham, Potter | 22 min |
| May 27, 12:06 AM CDT | Tornado Warning | AMA | Hartley, Oldham, Potter | 39 min |
| May 27, 12:19 AM CDT | Severe Thunderstorm Warning | AMA | Hartley, Moore, Oldham, Potter, Sherman | 37 min |
| May 27, 12:20 AM CDT | Severe Thunderstorm Warning | AMA | Carson, Hutchinson, Moore, Potter | 55 min |
| May 27, 12:40 AM CDT | Tornado Warning | AMA | Moore, Oldham, Potter | 34 min |
| May 27, 12:46 AM CDT | Areal Flood Advisory | AMA | Oldham, Potter | 117 min |
| May 27, 12:53 AM CDT | Severe Thunderstorm Warning | AMA | Carson, Hutchinson, Moore, Potter | 52 min |
| May 27, 1:10 AM CDT | Severe Thunderstorm Warning | AMA | Carson, Hansford, Hutchinson, Moore, Ochiltree, Roberts | 65 min |
| May 27, 1:13 AM CDT | Tornado Warning | AMA | Carson, Hutchinson, Moore, Potter | 25 min |
| May 27, 1:29 AM CDT | Areal Flood Advisory | AMA | Hutchinson | 74 min |
| May 27, 1:32 AM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hansford, Hutchinson, Moore, Ochiltree and 2 more | 43 min |
| May 27, 1:50 AM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb, Ochiltree, Roberts | 55 min |
| May 27, 8:26 AM CDT | Dense Fog Advisory | AMA | Dallam, Hartley, Oldham, Sherman | 94 min |
Nearby
Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.